Journal article icon

Journal article

Configurations in abelian categories. III. Stability conditions and identities

Abstract:

This is the third in a series math.AG/0312190, math.AG/0503029, math.AG/0410268 on configurations in an abelian category A. Given a finite partially ordered set (I, \sigma(K) in A satisfying some axioms, where J,K are subsets of I. Configurations describe how an object X in A decomposes into subobjects. The first paper math.AG/0312190 defined...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aim.2007.04.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Engineering and Physical Sciences Research Council
Funding agency for:
Joyce, D
Publisher:
Elsevier
Journal:
ADVANCES IN MATHEMATICS More from this journal
Volume:
215
Issue:
1
Pages:
153-219
Publication date:
2004-10-11
DOI:
ISSN:
0001-8708
Keywords:
UUID:
uuid:cf0c4455-19a2-4cba-8b13-ba9a8cf93e92
Local pid:
pubs:12383
Source identifiers:
12383
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP